# SDR QXEA2008111401188

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 18,966 hours, 19,133 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 464161
- Condition: Broken
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MSO - OVERCENTER GEAR SPRING FOUND BROKEN ON PRE-FLIGHT ON RIGHT SIDE LANDING GEAR.  REMOVED OUTBOARD STABILIZER-BRACE LOCK, SPRING ASSY REF Q400 AMM TASK NR 32-11-16-000-802.  REMOVED AND REPLACED STABILIZER, BRACE LOCK, SPRING PIN RE-INSTALLED OUTBOARD STABILIZER-BRACE LOCK-SPRING ASSY AND INSTALLED NEW INBOARD STABILIZER-BRACE LOCK-SPRING ASSY REF Q400 AMM TASK NR 32-11-16-400-802 ON RT MLG.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
